The Diabetes Forum Support Community For Diabetics Online banner
1 - 4 of 4 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Can someone please tell me what to do when you are taking 200 ml. of metformin, 20 ml. of glyburide, and over 130 units of insulin daily, hardly eat any carbs, maybe 50 grams or less daily, especially high levels in the morning. I tell my doctor, but he does not believe me and thinks i'm eating too much.
 

·
Registered
Joined
·
24,394 Posts
Welcome to our forum, Gina. You could ask your doctor if he's ever heard of dawn phenomenon. And you could give us your numbers and an idea of what your diet consists of. Maybe we can sniff out some hidden carbs that are causing some trouble. Managing this diabetes can present some mysteries now & again, and sometimes putting our heads together, we can even puzzle out an answer.

Thank you for joining us - take care and hurry back!
 

·
Registered
Joined
·
1,590 Posts
Can someone please tell me what to do when you are taking 200 ml. of metformin, 20 ml. of glyburide, and over 130 units of insulin daily, hardly eat any carbs, maybe 50 grams or less daily, especially high levels in the morning. I tell my doctor, but he does not believe me and thinks i'm eating too much.
Hi Gina, nice to meet you! I have to admit your dosages are confusing to me. Did you mean 200 mg of metformin? If so...that is a really low dose. I dont understand 20 ml of glyburide either. Even if you meant 20 mg....thats a pretty high dose for glyburide (I believe its the max). What kind of insulin are you taking, and when are you taking it? How high is blood sugar running? Maybe give us an idea of what you are eating and maybe we can see if there are some hidden carbs there somewhere.
As far as your doctor goes...I would keep a detailed list of exactly everything you eat...weigh and measure it all to be sure you have the portions right. Document what meds you take and what time you take them. Then take all that info back to your doctor. What was your last A1C?
Sorry about all the questions....just trying to think of things to help you :)
 

·
Registered
Joined
·
2,771 Posts
Can someone please tell me what to do when you are taking 200 ml. of metformin, 20 ml. of glyburide, and over 130 units of insulin daily, hardly eat any carbs, maybe 50 grams or less daily, especially high levels in the morning. I tell my doctor, but he does not believe me and thinks i'm eating too much.
Welcome Gina! Are you T2? How high are your morning (fasting) readings? I am assuming that you meant mg instead of ml on the dosage of your Metformin and Glyburide. That would be a very low dose of Metformin and a really high dose of Glyburide. What kind of insulin are you using? Give us a little more information and we'll see if we can give you some opinions and suggestions. I hope that you have time to visit the best diabetes forum on the web.
 
1 - 4 of 4 Posts
Top